Osaka Journal of Mathematics

Embedding manifolds in Euclidean space

Emery Thomas

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 13, Number 1 (1976), 163-186.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
http://projecteuclid.org/euclid.ojm/1200769312

Mathematical Reviews number (MathSciNet)
MR0474332

Zentralblatt MATH identifier
0328.57009

Subjects
Primary: 57D40

Citation

Thomas, Emery. Embedding manifolds in Euclidean space. Osaka J. Math. 13 (1976), no. 1, 163--186. http://projecteuclid.org/euclid.ojm/1200769312.


Export citation